# SDR IPXA11168170

- Difficulty date: July 10, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,325 hours, 3,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, LT WING CENTER FLAP UPPER SKIN GOUGED BETWEEN FLAP TRACKS 3 AND 4.  REPAIRED LT WING CENTER FLAP UPPER SKIN BETWEEN FLAP TRACKS 3 AND 4. IAW STA-SA EA 300-5750-01-A3284-I/R AND EO A300-5750-43588-A .
